Jump to content


Photo

Heartburn From Adderall


  • Please log in to reply
4 replies to this topic

#1 doinmdirndest

doinmdirndest

    Member

  • Members
  • 357 posts
  • Gender:Male
  • Location:sf bay area, CA
  • Interests:Staying alive and wakeful, having fun doing it. Pursuit of the truth.

    Being w/the woman I love, and looking out for the both of us (and our little dog, too).

Posted 03 October 2013 - 08:06 AM

I benefit from a relatively massive 270mg/d Adderall. it's always created some heartburn but lately it's getting worse.

anybody know a way to fix this? maybe crush the pills and mix them w/crushed tums? tums help, all along I take lots of tums.

#2 Ferret

Ferret

    Member

  • Members
  • 955 posts
  • Gender:Female

Posted 03 October 2013 - 08:20 AM

Does this help?

http://www.drugs.com...0-1645,464-3778

 

I only plugged in Tums regular strength because you didn't specify which one.

You really need to talk to your Doctor about these problems. You're playing with fire.



#3 Potato

Potato

    Member

  • Members
  • 339 posts
  • Gender:Male
  • Location:Indiana, US
  • Interests:Chemistry, Medicine, Science, Computers, Traveling, Not Being Tired

Posted 04 October 2013 - 12:23 AM

You should never mix adderall with antacids because it strongly potentiates them and greatly increases the half life due to changes in gastric and urinary pH.

That being said if you've been doing this anyway, and considering you already take such insanely high doses, you should switch to Gaviscon. The alginic acid forms a foamy barrier which prevents acid from coming up.

#4 doinmdirndest

doinmdirndest

    Member

  • Members
  • 357 posts
  • Gender:Male
  • Location:sf bay area, CA
  • Interests:Staying alive and wakeful, having fun doing it. Pursuit of the truth.

    Being w/the woman I love, and looking out for the both of us (and our little dog, too).

Posted 04 October 2013 - 12:47 AM

I have an appointment with a gastroenterologist this month.   so w/o tums, Adderall does less?  tums have been an all day every day thing since I began Adderall.

 

if I go with gaviscon and stop tums, will the Adderall lose it's effects as I know them? 



#5 Potato

Potato

    Member

  • Members
  • 339 posts
  • Gender:Male
  • Location:Indiana, US
  • Interests:Chemistry, Medicine, Science, Computers, Traveling, Not Being Tired

Posted 04 October 2013 - 08:32 AM

Yes Adderall does less without tums because it does not reach such high plasma concentrations. Gaviscon also has a base in it like tums does so it won't make adderall any weaker. It is just better at controlling heartburn.